# SDR SWAA086921

- Difficulty date: December 9, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 7,704 hours, 4,515 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX703119
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY, NR 2 ENG DRIVEN HYDRAULIC PRESSURE LOW PRESSURE LIGHT EN ROUTE SUBSEQUENT SLOW LOSS OF QUANTITY.  REMOVED AND REPLACED NR 2 ENGINE HYDRAULIC PUMP PER MM.
